# SDR AALA20101112TUL02

- Difficulty date: November 12, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N577AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53154
- Aircraft time: 56,728 hours, 29,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - INTERCOSTAL CRACKED, BELOW CABIN FLOOR ON CENTER LINE, STATION 1287 TO 1309.  REPLACED INTERCOSTAL PER AARD 51-10-00-5.
